GOATIN, PAOLA

GOATIN, PAOLA  

Dipartimento di Scienze Matematiche  

040102  

Mostra records
Risultati 1 - 7 di 7 (tempo di esecuzione: 0.011 secondi).
Citazione Data di pubblicazione Autori File
Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel / Chiarello, F. A.; Goatin, P.. - In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE. - ISSN 0764-583X. - 52:1(2018), pp. 163-180. [10.1051/m2an/2017066] 1-gen-2018 Chiarello F. A.Goatin P. Mathematical Modelling and Numerical Analysis.pdf
High-order Finite Volume WENO schemes for non-local multi-class traffic flow models / Chiarello, FELISIA ANGELA; Goatin, Paola; Miguel Villada, Luis. - 10:(2020). 1-gen-2020 Felisia Angela ChiarelloPaola Goatin + -
Lagrangian-antidiffusive remap schemes for non-local multi-class traffic flow models / Chiarello, F. A.; Goatin, P.; Villada, L. M.. - In: COMPUTATIONAL & APPLIED MATHEMATICS. - ISSN 1807-0302. - 39:2(2020). [10.1007/s40314-020-1097-9] 1-gen-2020 Chiarello F. A.Goatin P. + Chiarello2020_Article_Lagrangian-antidiffusiveRemapS.pdfCOMPUTATIONAL & APPLIED MATHEMATICS.pdf
Modeling the impact of on-line navigation devices in traffic flows / Festa, A.; Goatin, P.. - 2019-:(2019), pp. 323-328. ((Intervento presentato al convegno 58th IEEE Conference on Decision and Control, CDC 2019 tenutosi a Acropolis Convention Centre, fra nel 2019 [10.1109/CDC40024.2019.9030208]. 1-gen-2019 Festa A.Goatin P. 20_FestaGoatin_CDC.pdftrafficFestaGoatinCDC.pdf
Non-local multi-class traffic flow models / Chiarello, F. A.; Goatin, P.. - In: NETWORKS AND HETEROGENEOUS MEDIA. - ISSN 1556-1801. - 14:2(2019), pp. 371-387. [10.3934/nhm.2019015] 1-gen-2019 Chiarello F. A.Goatin P. Non local multiclass.pdfmulticlass.pdf
A non-local traffic flow model for 1-to-1 junctions / Chiarello, F. A.; Friedrich, J.; Goatin, P.; Gottlich, S.; Kolb, O.. - In: EUROPEAN JOURNAL OF APPLIED MATHEMATICS. - ISSN 0956-7925. - 39:2(2019), pp. 1-21. [10.1017/S095679251900038X] 1-gen-2019 Chiarello F. A.Goatin P. + Chiarello2020_Article_Lagrangian-antidiffusiveRemapS.pdfLagrangian-Antidiffusive.pdf
Stability estimates for non-local scalar conservation laws / Chiarello, F. A.; Goatin, P.; Rossi, E.. - In: NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. - ISSN 1468-1218. - 45:(2019), pp. 668-687. [10.1016/j.nonrwa.2018.07.027] 1-gen-2019 Chiarello F. A.Goatin P. + 1-s2.0-S1468121818307788-main.pdfmain.pdf